# SDR ASAA2013092696072

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 23,059 hours, 6,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 7823307, EMERGENCY LIGHT  BATTERY PACKS FAILED OPS CHECK.  ACFT GROUNDED. R & R BATTERY PACK IAW MM 33-51-06.
